Theta open sets in N-topology
DOI:
https://doi.org/10.23755/rm.v43i0.797Keywords:
Topology, N-topology, Nτθ-open, N^# θ – irresolute, Nτ -θ connected, Nτ -θ Hausdorff, Nτ - θ normal, Nτ -θ regular.Abstract
This article elaborates about a novel approach on defining θ-open sets and some of its properties in N-topological space. We establish various continuous maps and discuss the relationship with θ-continuous maps using N-topology. Also discussed the necessary and sufficient condition for θ - irresolute maps in terms of θ-open sets and θ-neighborhood in N-topology. We develop the idea of θ-connectedness properties and some sort of separation axioms in N-topological space.
References
J.C. Kelly, Bitopological spaces, Proceedings of london mathematical society, 3: 71- 89, 1963.
O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15: 961-970, 1965.
N.V. Velicko, H-closed topological spaces, Trans. Amer. Math. Soc.,vol. 78:102-118, 1968.
M. Lellis Thivagar, V. Ramesh & M. Arockia Dasan, On new structure of N-topology, Cogent Mathematics, 3: 1204104, 2016.
M. Lellis Thivagar, & M. Arockia Dasan, New Topologies via Weak N-Topological open sets and mappings , Journal of New theory, 49-57, 2019.
M. Lellis Thivagar, V. Antonysamy & M. Arockia Dasan, Strong Form of Generalized closed sets in N –Topology, 7:34-40, 2018.
R.F.Dickman and J.R. Porter, θ-closed subsets of Hausdorff spaces, Pacific J.math.59: 407-415, 1975.
R.F.Dickman , Jr. and J.R. Porter, θ-perfect and θ-absolutely closed functions, Illinois J.math. 21: 42-60, 1977.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.